# SDR UPS05445839

- Difficulty date: November 26, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B1704925
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER PANEL DELAMINATED OUTBOARD OF NR 3 CANOE.  UNDER NR 5 SPOILER ACT, AREA MARKED.  COMPLIED WITH EO B747-5720-23353A EXCEPT FOR INSTALLING FASTENERS ON LE OF PANE.  REMOVED TEMP REPAIR PANEL SH 1199928 DRILLED UP NEW PANEL. INSTALLED RIVETS AND LOCK FASTENERS FWD EDGE AND SCREWS ON OB EDGE. REF SRM 51-30-12 SH 199928. INSTALLED BULB SEAL ON REAR OF PANEL 1439884. INSTALLED TIE REELS, THIS CLEARS D314807.
